# SDR CA090408004

- Difficulty date: April 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Boeing 737248C
- Aircraft time: 68,719 hours
- Engine: Pwa JT8D9A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935733
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, FIRST AIR FLIGHT FAB 860 ENROUTE, EXPERIENCED MIDDLE PANE FAILURE ON THE NR 4 LT WINDOW (FWD EYEBROW). THE CREW REQUESTED LWR AND THE ACFT RETURNED TO POINT OF DEPARTURE, LANDING WITHOUT FURTHER PROBLEM. NO EMERGENCY WAS DECLARED. MX REPLACED THE WINDOW AND THE ACFT WAS RETURNED TO SERVICE.
